MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC105-26
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Regurgitation (2023); No Information (3190)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 14 years and 6 months post implant of this 26mm pulmonary valved conduit, a 22mm transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for replacement was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the conduit was replaced due to high gradients (50mmhg) and moderate to severe regurgitation as a result of the patient outgrowing the conduit.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8400637
Report Number2025587-2019-00852
Device Sequence Number1975959
Product Code LWR
UDI-Device Identifier00681490908696
UDI-Public00681490908696
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P870078
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2008
Device Model NumberHC105-26
Device Catalogue NumberHC105-26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient Weight83